# SDR MWEA020002

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127352
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE PANEL HAS APPROXIMATELY 80 SQUARE INCHES OF DELAMINATION ON THE TOP AREA, INCLUDES MOST OF THE TRAILING EDGE.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW TRAILING EDGE PANEL.
